# SDR FDEA202212162932

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Spring Assy
- Part number: 313N305217
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON R/H SIDE HYDRAULIC BAY FWD CLIP IS CRACKED ON LOWER LONGERON REMOVED AND REPLACED PER BOEING DWG #313N3053 REV B
